# SDR SWAA2024041762266

- Difficulty date: March 12, 2024
- Submitted: April 17, 2024
- Operation: Air carrier
- Aircraft: N8568Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64248
- Aircraft time: 19,712 hours, 9,988 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 485 Rbl31
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO STA. 485 RBL 31; CORROSION ON ENTRY DOOR THRESHOLD WEB PANEL.<[01] REMOVED DAMAGE I.A.W SRM 51-10-02. MEASURED DAMAGE DEPTH TO BE .015?. DAMAGE FOUND TO BE OUT OF LIMITS I.A.W SRM 53-30-15-1A-1.;[02] REMOVED LOWER THRESHOLD WEB PANEL I.A.W. SRM 51-40-02.;[03] DRILL AND COUNTERSUNK NEW WEB IAW SRM 51-40-05 AND SRM 51-40-08.  NEED OK TO INSTALL.;[04] OKAY TO INSTALL NEW LOWER THRESHOLD WEB FOR THE FORWARD CARGO DOOR OPENING.;[05] INSTALLED FWD CARGO DOOR THRESHOLD NEW WEB IAW SRM 51-40-02.;[06] VERIFIED C/A # 3 : TEKLU GEBREMARIAM (TECHNICIAN); 21-MAR-2024 03:37 UTC DRILL AND COUNTERSUNK NEW WEB IAW SRM 51-40-05 AND SRM 51-40-08.;[07] VERIFIED C/A # 5 : TEKLU GEBREMARIAM (TECHNICIAN); 21-MAR-2024 07:48 UTC INSTALLED FWD CARGO DOOR THRESHOLD NEW WEB IAW SRM 51-40-02.
